# SDR TWAA9809507

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE FRAME AT STA 1110 WITH APPROXIMATELY .25 INCH CRACK AT L13R AND L14R.  REPAIRED PER SRM 53-03, FIG 4 PAGE 5.  ACFT TT:  51,723 HOURS.  ACFT TC:  52,362.  (X)
